Euler's method revisited
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 473-494
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1995_211_a32,
author = {F. Lempio},
title = {Euler's method revisited},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {473--494},
year = {1995},
volume = {211},
language = {en},
url = {http://geodesic.mathdoc.fr/item/TM_1995_211_a32/}
}
F. Lempio. Euler's method revisited. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Optimal control and differential equations, Tome 211 (1995), pp. 473-494. http://geodesic.mathdoc.fr/item/TM_1995_211_a32/